# SDR SWAA2017041913235

- Difficulty date: April 1, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 37,704 hours, 17,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654A00041073
- Condition: Corroded
- Location: Bs 315-337
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD CREASE BEAM CORRODED BETWEEN BS 315 TO 337, LBL 60.  REPAIRED THE CREASE BEAM IAW SRM & DWG.
